# SDR QXEA2015120800641

- Difficulty date: December 8, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 21,902 hours, 23,205 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, LANDING GEAR INOPERATIVE, CAUTION ILLUMINATED.  ALSO, RED GEAR DOOR LIGHTS ILLUMINATED ON LANDING GEAR INDICATOR.  PERFORMED ALTERNATE GEAR EXTENSION.  LANDING UNEVENTFUL.  INTEROGATED PSEU AND FOUND FAULT DOT 2A, OVERCURRENT FAULT.  R & R LANDING GEAR SELECTOR VALVE IAW AMM 32-31-06-000-801/400-801.  FUNCTION CHECKS GOOD.  NO LEAKS NOTED.  RETURNED TO SERVICE.
